# SDR I5EA201910110906

- Difficulty date: September 25, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N807TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 77,175 hours, 44,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 27275
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT INOP AT SEAT ROW 14DF, 16DF, AND 18DF.
